# SDR SWIA201126398

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 23,600 hours, 19,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST SEGMENT OF THE EMERGENCY LIGHT FLOOR STRIP IS NOT ILLUMINATING DURING TEST.  (FLT 7022)  RE-SECURED CONNECTOR ON AFT FLOOR STRIP LIGHT.
